RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 6, Pages 733–736 (Mi dan4770)  

MATHEMATICS

Decidability of the theory of the class of fields $\mathfrak{F}^f_*$

Yu. L. Ershov

Research Institute of Mathematical and Informational Fundamentals of Education, Novosibirsk State University

Full text: PDF file (269 kB)

English version:
Doklady Mathematics, 1994, 49:3, 582–586

Bibliographic databases:
UDC: 518.5
Received: 18.02.1994

Citation: Yu. L. Ershov, “Decidability of the theory of the class of fields $\mathfrak{F}^f_*$”, Dokl. Akad. Nauk, 336:6 (1994), 733–736; Dokl. Math., 49:3 (1994), 582–586

Citation in format AMSBIB
\Bibitem{Ers94}
\by Yu.~L.~Ershov
\paper Decidability of the theory of the class of fields $\mathfrak{F}^f_*$
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 6
\pages 733--736
\mathnet{http://mi.mathnet.ru/dan4770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289531}
\zmath{https://zbmath.org/?q=an:0833.12007}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 582--586


Linking options:
  • http://mi.mathnet.ru/eng/dan4770
  • http://mi.mathnet.ru/eng/dan/v336/i6/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020